MAUDE Adverse Event Report: WILLIAM COOK EUROPE GUNTHER TULIP NAVALIGN FEMORAL VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR

WILLIAM COOK EUROPE GUNTHER TULIP NAVALIGN FEMORAL VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number G52917
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
According to the initial reporter: the customer stated that they accessed through the groin and upon deployment they hit the safety blue button, filter wouldn't release, but when it did it released in the sheath.In delivery they had to advance the cannula to push filter out of sheath.Filter was placed lower than expected, but no harm to patient.Explant date is tbd.

Brand Name
GUNTHER TULIP NAVALIGN FEMORAL VENA CAVA FILTER SET
Common Device Name
DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key15834244
Report Number3005580113-2022-00119
Device Sequence Number6034942
Product Code DTK
UDI-Device Identifier10827002529172
UDI-Public(01)10827002529172(17)250113(10)E4209499
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/21/2022
Report Date (Section F) 11/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/13/2025
Device Model NumberG52917
Device Catalogue NumberIGTCFS-65-1-FEM-TULIP
Device Lot NumberE4209499
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/10/2022
Device Age10 MO
Event Location Hospital
Date Report to Manufacturer11/18/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/21/2022
Date Device Manufactured01/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA11/21/2022